Weak generic types and coverings of groups I

Tom 191 / 2006

Ludomir Newelski, Marcin Petrykowski Fundamenta Mathematicae 191 (2006), 201-225 MSC: Primary 03C45. DOI: 10.4064/fm191-3-2

Streszczenie

We introduce the notion of a weak generic type in a group. We improve our earlier results on countable coverings of groups and types.

Autorzy

  • Ludomir NewelskiInstitute of Mathematics
    University of Wroc/law
    Pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland
    e-mail
  • Marcin PetrykowskiInstitute of Mathematics
    University of Wroc/law
    Pl. Grunwaldzki 2/4
    50-384 Wroc/law, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek